RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. Akad. Nauk SSSR Ser. Mat., 1949, Volume 13, Issue 2, Pages 97–110 (Mi izv3178)  

Improvement of the remainder term of some asymptotic formulas

I. M. Vinogradov


Full text: PDF file (902 kB)

Bibliographic databases:
Received: 25.09.1948

Citation: I. M. Vinogradov, “Improvement of the remainder term of some asymptotic formulas”, Izv. Akad. Nauk SSSR Ser. Mat., 13:2 (1949), 97–110

Citation in format AMSBIB
\Bibitem{Vin49}
\by I.~M.~Vinogradov
\paper Improvement of the remainder term of some asymptotic formulas
\jour Izv. Akad. Nauk SSSR Ser. Mat.
\yr 1949
\vol 13
\issue 2
\pages 97--110
\mathnet{http://mi.mathnet.ru/izv3178}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=31956}
\zmath{https://zbmath.org/?q=an:0052.28001|0039.03803}


Linking options:
  • http://mi.mathnet.ru/eng/izv3178
  • http://mi.mathnet.ru/eng/izv/v13/i2/p97

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Известия Академии наук СССР. Серия математическая
    Number of views:
    This page:151
    Full text:71
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019